# SDR AALA202211015194

- Difficulty date: October 27, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 31,983 hours, 3,734 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: Failed Insp
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CARD 72C8005202 NEEDS TO BE ACCOMPLISHED NUMBER 3 OVERWING DOOR EMERGENCY POWER ASSIST SYSTEM BACKUP BATTERY. REMOVED AND REPLACED BACKUP BATTERY PER WORK CARD.
